# SDR AU980528

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Part number: 4198301
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR DOWNLOCK HOOK STIFF IN OPERATION DUE TO A BUILD-UP OF CONTAMINATION.
